next up previous
Next: About this document ...

SOOCHOW JOURNAL OF MATHEMATICS

Volume 33, No. 4, pp. 563-568, October 2007




TOTALLY UMBILICAL SEMI-INVARIANT SUBMANIFOLDS

OF A NEARLY KENMOTSU MANIFOLD


BY


VIQAR AZAM KHAN, MERAJ ALI KHAN AND S. UDDIN




Abstract. The purpose of present note is to study the totally umbilical semi-invariant submanifolds of a nearly Kenmotsu manifold. In this note we have discussed the integrability of invariant and anti-invariant distributions and consequently obtained a classification for the totally umbilical semi-invariant submanifold of a nearly Kenmotsu manifold.

-------------------------

Received August 10, 2005; revised January 3, 2007; February 28, 2007.

AMS Subject Classification. 53C40, 53B25.

Key words. semi-invariant, anti-invariant, totally umbilical.